# SDR CALA2023082302622

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27559
- Aircraft time: 103,716 hours, 21,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201U7
- Condition: Unknown
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACED L4 DOOR HANDLE PAN I/A/W SRM 51-40-02
